Volume 23, issue 2 (2019)

Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Derived induction and restriction theory
541

Akhil Mathew, Niko Naumann and Justin Noel

Strand algebras and contact categories
637

Daniel V Mathews

Gauge theory on Aloff–Wallach spaces
685

Gavin Ball and Goncalo Oliveira

Upsilon-like concordance invariants from $\mathfrak{sl}_n$ knot cohomology
745

Lukas Lewark and Andrew Lobb

Orbifolds of $n$–dimensional defect TQFTs
781

Nils Carqueville, Ingo Runkel and Gregor Schaumann

On homology cobordism and local equivalence between plumbed manifolds
865

Irving Dai and Matthew Stoffregen

Equivariant concentration in topological groups
925

Friedrich Martin Schneider

Floer cohomology, multiplicity and the log canonical threshold
957

Mark McLean

Lagrangian mean curvature flow of Whitney spheres
1057

Andreas Savas-Halilaj and Knut Smoczyk

Publication of this issue is now complete.